# SDR I5PA2019030800000

- Difficulty date: March 8, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N705AA
- Make and model: Boeing 727223
- Aircraft serial: 22462
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAIN CARGO SMOKE DETECTOR GOES ON IN FLIGHT.
